I have been on Junel 1/20 (the 21 pill pack) for four packs so far and I have found it to be the reason behing my low libido. These past few months I've had no sex drive and it began to affect my long term relationship. If I get off the pill now, which I will, should I expect to have my full sex drive back? Or has the pill permanently affected my libido?
It can go either way. How this medicine affects you may not affect another person the same way. I personally stopped using oral contraceptives because the artificial hormones in them caused me to go almost two months straight bleeding on my period. If I were you, I'd stop taking any sort of pill and just use non-hormonal methods of birth control. Talk to your ob/gyn about what is and isn't hormonal in regards to birth control. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2012 • 2 answers
Posted 8 Mar 2013 • 2 answers
Posted 4 Apr 2013 • 1 answer
Posted 15 Dec 2013 • 7 answers
I have been using Depo-Provera for well over three to four years now. I used to be on drugs for the?
Posted 23 Jul 2015 • 1 answer